Illinois Journal of Mathematics

Commuting subnormal operators

M. B. Abrahamse

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 1 (1978), 171-176.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048844

Digital Object Identifier
doi:10.1215/ijm/1256048844

Mathematical Reviews number (MathSciNet)
MR0463960

Zentralblatt MATH identifier
0366.47010

Subjects
Primary: 47B20: Subnormal operators, hyponormal operators, etc.

Citation

Abrahamse, M. B. Commuting subnormal operators. Illinois J. Math. 22 (1978), no. 1, 171--176. doi:10.1215/ijm/1256048844. https://projecteuclid.org/euclid.ijm/1256048844


Export citation